Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Identity involving symmetric sums of regularized multiple zeta-star values

Tomoya Machide

Vol. 8 (2019), No. 2, 125–136
Abstract

An identity involving symmetric sums of regularized multiple zeta-star values of harmonic type was proved by Hoffman. In this paper, we prove an identity of shuffle type. We use Bell polynomials appearing in the study of set partitions to prove the identity.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/moscow

We have not been able to recognize your IP address 3.238.4.24 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
multiple zeta value, multiple zeta-star value, symmetric sum, Bell polynomial
Mathematical Subject Classification 2010
Primary: 11M32
Secondary: 11B73
Milestones
Received: 10 April 2018
Published: 20 May 2019
Authors
Tomoya Machide
National Institute of Informatics
Tokyo
Japan
JST, ERATO, Kawarabayashi Large Graph Project
Global Research Center for Big Data Mathematics
Tokyo
Japan